Fixed point theorems for multivalued mappings II

Troy L. Hicks

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


Let X be a set and d a bounded symmetric for X where (X, d) is complete. Let B(X) denote all closed subsets of X with the Hausdorff distance function p. Some general fixed point theorems for T : X → B(X) are proved.

Original languageEnglish
Pages (from-to)133-137
Number of pages5
JournalIndian Journal of Pure and Applied Mathematics
Issue number2
StatePublished - Feb 1998
Externally publishedYes


  • Fixed point theorems
  • Hausdorff distance function
  • Multivalued mappings
  • Symmetric spaces


Dive into the research topics of 'Fixed point theorems for multivalued mappings II'. Together they form a unique fingerprint.

Cite this